# SDR TRAX200700657

- Difficulty date: May 10, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 7,610 hours, 5,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED.  [SUP 05-24-07]  REMOVED CRACKED OUTER PAX DOOR HANDLE, IAW CRJ 700 AMM 52-11-03. REMOVED SERVICEABLE PAX DOOR HANDLE FLAP, P/N 601R317045-1 FROM UNSERVICEABLE OUTER PAX DOOR HANDLE, IAW CRJ 700 SRM 51-42-06. OKAY TO INSTALL HANDLE.  INSTALLED SERVICEABLE PAX DOOR HANDLE, P/N 601R31763-1, IAW CRJ 700 AMM 52-11-03.  PAX DOOR HANDLE FLAP REQUIRES HINGE REPLACEMENT FOR INSTALLATION.  LOCATED AND COUNTERSUNK HOLES ON PAX DOOR HANDLE FLAP HINGE, P/N 601R317046-3, IAW CRJ SRM 51-40-11.  INSTALLED FLAP WITH SERVICEABLE SPRING, P/N 601R317044-3, IAW CRJ SRM 51-42-06. REQUIRES OPS CHECK. OPS CHECK GOOD, IAW CRJ AMM 52-11-03.
